# SDR CALA0300011

- Difficulty date: January 15, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N18833
- Make and model: Doug DC-9-82
- Aircraft serial: 49493
- Aircraft time: 47,475 hours, 22,897 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Sta 160-170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 30 CORRODED IN E&E COMPARTMENT AT STA 160-170. THE CORRODED SECTION OF LONGERON WAS REPLACED IAW SRM 53-02 AND 53-10-01.
